Duke Mathematical Journal

Tauberian theorems related to Borel and Abel summability

Morris L. Kales

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 3, Number 4 (1937), 647-666.

First available in Project Euclid: 22 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Kales, Morris L. Tauberian theorems related to Borel and Abel summability. Duke Math. J. 3 (1937), no. 4, 647--666. doi:10.1215/S0012-7094-37-00353-3. https://projecteuclid.org/euclid.dmj/1077490336

Export citation